MAUDE Adverse Event Report: B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER SYSTEM

B.BRAUN MEDICAL SAS VENATECH LP; VENA CAVA FILTER SYSTEM
Model Number 31335
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Thromboembolism (2654)
Date of Event 01/19/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without x-ray pictures, batch number nor detailed information, no thorough investigation can be performed.No conclusion can be drawn about the event root cause.If new elements become available in the future, we will update this case.It is worth noting that thromboembolism is a known potential adverse events associated with all ivc filters and listed in the ifu.The current adverse event rate for similar incident on venatech lp is very low.No action is envisaged.
 
Event or Problem Description
"filter was implanted into patient on or about (b)(6) 2015.On (b)(6) 2017, patient underwent venous surgery.A venography was performed.The braun vena tech ivc filter was occluded.A catheter placement procedure was also performed in the ivc along with ivc angioplasty and stenting.On (b)(6) 2017, patient underwent a computed tomography scan (ct scan).Examination of the ct scan by a qualified expert radiologist revealed that the filter was pressed against the right lateral sidewall of the ivc by a stent.".

Brand Name
VENATECH LP
Common Device Name
VENA CAVA FILTER SYSTEM
Manufacturer (Section D)
B.BRAUN MEDICAL SAS
26 rue armengaud
saint cloud, 92210
FR  92210
MDR Report Key12376906
Report Number9612452-2021-00042
Device Sequence Number19814412
Product Code DTK
UDI-Device Identifier04038653918164
UDI-Public04038653918164
Combination Product (Y/N)N
PMA/510(K) Number
K010485
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number31335
Device Catalogue Number5010024
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2021
Initial Report FDA Received Date08/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;